Header

UZH-Logo

Maintenance Infos

On the determinant of elliptic boundary value problems on a line segment


Burghelea, D; Friedlander, L; Kappeler, T (1995). On the determinant of elliptic boundary value problems on a line segment. Proceedings of the American Mathematical Society, 123(10):3027-3038.

Abstract

In this paper we present a formula for the determinant of a matrix-valued elliptic differential operator of even order on a line segment [0, T] with boundary conditions.

Abstract

In this paper we present a formula for the determinant of a matrix-valued elliptic differential operator of even order on a line segment [0, T] with boundary conditions.

Statistics

Citations

28 citations in Web of Science®
25 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

36 downloads since deposited on 29 Nov 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1995
Deposited On:29 Nov 2010 16:28
Last Modified:21 Nov 2017 14:23
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in [Proc. Amer. Math. Soc. 123 (1995), no. 10], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.1090/S0002-9939-1995-1301012-4
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1301012
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0848.34063

Download

Download PDF  'On the determinant of elliptic boundary value problems on a line segment'.
Preview
Filetype: PDF
Size: 969kB
View at publisher